# SDR SWAA2023041023773

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 60,331 hours, 36,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHT LENS IMPORPERLY INSTALLED<[01] ADJUSTED LH OVERWING EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01. OK FOR SERVICE.;[02] C/W THE BUY ON THE L/H EMER EXIT LIGHT LENS
